# SDR ABXA20150323043

- Difficulty date: March 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM, LOWER CHORD CORRODED AT STATION 795, LBL 10 UPPER & LOWER SIDE.  CORROSION WAS REMOVED, EVALUATED & REPAIRED IAW SRM 53-50-12.  SDR INFO, CORROSION, PN 145T8700, PART NAME, KEEL BEAM, LOCATION FROM 796 TO 796, LBL10 TO LBL10.  ACFT WAS GNDED.
